# SDR AU990001

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Nut
- Part number: MS20365720C
- Condition: Missing
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PERIODIC ENGINE INSPECTION, IT WAS DISCOVERED THAT THE BOLT (PN AN7-46A) SECURING THE ALTERNATOR TO THE ALTERNATOR MOUNT (PN 643935) WAS LOOSE AND HAD ELONGATED THE MOUNTING HOLES IN THE MOUNT AND ALTERNATOR.  FURTHER INVESTIGATION REVEALED THAT THE NUT WAS MISSING.
